Accelerated bisection techniques for tri- and quindiagonal matrices

Baker Graham (1992) Accelerated bisection techniques for tri- and quindiagonal matrices. International Journal for Numerical Methods in Engineering, 35 1: 203-218. doi:10.1002/nme.1620350113


Author Baker Graham
Title Accelerated bisection techniques for tri- and quindiagonal matrices
Journal name International Journal for Numerical Methods in Engineering   Check publisher's open access policy
ISSN 0029-5981
Publication date 1992-01-01
Sub-type Article (original research)
DOI 10.1002/nme.1620350113
Volume 35
Issue 1
Start page 203
End page 218
Total pages 16
Subject 2201 Applied Ethics
2206 Computational Mechanics
2604 Applied Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 05 Jul 2016, 02:21:13 EST by System User